Laboratoire IMATH

Institut de Mathématiques de Toulon (EA 2134)



Toutes les publications IMATH

719 résultats
Article dans une revue
Philippe Langevin, Daniel Katz, Sangman Lee, Yakov Sapozhnikov
The p-adic valuations of Weil sums of binomials.
Journal of Number Theory, 2017
Ouvrage (y compris édition critique et traduction)
Antonin Novotny, Eduard Feireisl
Singular limits in thermodynamics of compressible fluids (2nd edition)
Birkhauser, 2017
Article dans une revue
Serhii Dyshko
When the extension property does not hold
Journal of Algebra and Its Applications, 2017, 16 (5), pp.1750098, 16. ⟨10.1142/S0219498817500980⟩
Article dans une revue
Guy Bouchitté, Christophe Bourel, Didier Felbacq
Homogenization near resonances and artificial magnetism in 3D dielectric metamaterials
Archive for Rational Mechanics and Analysis, 2017, 225 (3), pp.1233-1277. ⟨10.1007/s00205-017-1132-1⟩
Article dans une revue
Antonin Novotny, Eduard Feireisl, R. Hosek, David Maltese
Error estimates for a numerical method for the compressible Navier-Stokes system on sufficiently smooth domains
ESAIM: Mathematical Modelling and Numerical Analysis, 2017, 51 (1), pp.279-319
Chapitre d'ouvrage
Jean-Jacques Alibert, Pierre Seppecher, Alessandro Della Corte
Convergence of {H}encky-type discrete beam model to {E}uler inextensible elastica in large deformation: rigorous proof
Mathematical modelling in solid mechanics, 2017
Ouvrage (y compris édition critique et traduction)
Samuel Forest, Gianpietro del Piero, Pierre Seppecher
Mécanique des milieux continus généralisés
Cepadues, 2017, 2364936098
Article dans une revue
Khaled Bahlali, Omar Kebiri, Ahmed Mtiraoui
Existence of an optimal control for a system driven by a degenerate coupled forward–backward stochastic differential equations
Comptes Rendus. Mathématique, 2017, 355 (1), pp.84 - 89. ⟨10.1016/j.crma.2016.11.012⟩
Article dans une revue
Yves Aubry, Dimitrios Poulakis
Thue equations and CM-fields
Ramanujan Journal, 2017, 42 (1), pp.145 - 156. ⟨10.1007/s11139-015-9749-x⟩
Article dans une revue
Serhii Dyshko
MacWilliams extension theorem for MDS codes over a vector space alphabet
Designs, Codes and Cryptography, 2017, 82 (1-2), pp.57--67. ⟨10.1007/s10623-016-0247-y⟩
Article dans une revue
Yves Aubry, Annamaria Iezzi
Optimal and maximal singular curves
Contemporary mathematics, 2017, Arithmetic, Geometry and Coding Theory, 686, pp.31--43. ⟨10.1090/conm/686/13776⟩
Article dans une revue
Khaled Bahlali, Abouo Elouaflin, Etienne Pardoux
Averaging for BSDEs with null recurrent fast component. Application to homogenization in a non periodic media
Stochastic Processes and their Applications, 2017, 127, pp.1321-1353. ⟨10.1016/⟩
Communication dans un congrès
Cedric Galusinski, C. Mazoyer, Sofiane Meradji, A. Molcard, Yann Ourmieres
Inlet and Outlet Open Boundary Conditions for Incompressible Navier-Stokes Equations
Topical Problems of Fluid Mechanics 2017, Jan 2017, Prague, Czech Republic. ⟨10.14311/TPFM.2017.018⟩
Article dans une revue
Serhii Dyshko
Geometric approach to the MacWilliams extension theorem for codes over module alphabets
Applicable Algebra in Engineering, Communication and Computing, 2017, 28 (4), pp.295--309. ⟨10.1007/s00200-017-0324-0⟩
Article dans une revue
Dominic Bucerzan, Vlad Dragoi, Tania Richmond
The simple roots problem
Proceedings of the Romanian Academy, Series A, 2017, Volume 18 (Special issue 2017, Cryptology Science), pp. 317-332
Article dans une revue
Antonin Novotny, Thierry Gallouët, Raphaele Herbin, David Maltese
Convergence of the marker-and-cell scheme for the semi-stationary compressible Stokes problem
Mathematics and Computers in Simulation, 2017, 137, pp.325-349
type pub ISSUE
Gloria Faccanoni, Stéphane Dellacherie, Bérénice Grec, Frédéric Lagoutière, Yohan Penel
Workshop on low velocity flows: application to low Mach and low Froude regimes
ESAIM: Proceedings and Surveys, 58, pp.I-II, 2017, LMLFN 2015 – Low Velocity Flows – Application to Low Mach and Low Froude regimes, ⟨10.1051/proc/201758000⟩
Serhii Dyshko
Généralisations du Théorème d'Extension de MacWilliams
General Mathematics [math.GM]. Université de Toulon, 2016. English. ⟨NNT : 2016TOUL0018⟩
Article dans une revue
Khaled Bahlali, Rafika Gatt, Badreddine Mansouri, Ahmed Mtiraoui
Backward doubly SDEs and SPDEs with superlinear growth generators
Stochastics and Dynamics, 2016, ⟨10.1142/S0219493717500095⟩
David Maltese
Some theorical and numerical results for the compressible Navier-Stokes equations
Analyse numérique [math.NA]. Université de Toulon, 2016. Français. ⟨NNT : 2016TOUL0005⟩